# SDR AALA201708039023

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 12,818 hours, 5,123 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Condition: Locked
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  WHILE IN HOLDING BOTH FMCS LOCKED UP AND WE LOST THE FMC PROMPT ON BOTH BOXES. LOST BOTH MAP DISPLAYS.  THRUST INDICATIONS VTR DISPLAYED ALONG WITH MAP.  ALSO LOST REF AND FLAP SPEEDS.  FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO CLT WITHOUT FURTHER INCIDENT.  RESET FMC 1+2 IAW AMM34-60-00.  BITE CKD IAW AMM34-61-00.  NO FAULT 30 DAYS, CK GOOD FOR SVC.
